Search Results

Revise Search


Publication Issue Title
Electronic Journal of Applied Statistical Analysis Vol 8, No 1 (2015): Electronic Journal of Applied Statistical Analysis Generalized chain ratio in regression estimators for population mean in the presence of non-response Details  pdf
Brij Behari Khare, Kamlesh Kumar, Usha Srivastava

Note di Matematica Volume 39, Issue 1 (2019) Lie algebra representations and 2-index 4-variable 1-parameter Hermite polynomials Details  PDF
H. M. Srivastava, Ghazala Yasmin, Abdulghani Muhy

Note di Matematica Volume 37, Issue 2 (2017) A general optimal inequality for warped product submanifolds in paracosymplectic manifolds Details  PDF
S. K. Srivastava, A. Sharma

1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.